advertisement
Question
Posted by: kermit | 2010-02-28

bloody type discharge

hi there i recently started 2 different schedule 4 anitbiotics and the pharmacist warned me that this could lead to thrush. she gave me some probiotics to try and avoid that. have been on them since friday and today i noticed that i have a bloody type dischage every time i wipe. definately not my period as i am on the pill and only a week into my new packet of pills. what can it be? can it be thrush? i was told by my gynae quite a while ago that i have some polyps on my cervix and that i should have them removed but i have not done it yet as i am too scared.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Antibiotics can interfere with the Pill and cause breakthrough bleeding. You are also at risk for pregnancy and should use extra precautions.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement